# SDR 04FDEA02868

- Difficulty date: October 4, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- Aircraft time: 35,321 hours, 11,892 cycles
- Engine: Ge CF650C2
- System (JASC): 2570 · Accessory Compartment
- Part: Blanket
- Part number: S392945221
- Condition: Burned
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CENTER ACCESSORY COMPARTMENT AT THE LT AND RT FUSELAGE FEED THROUGH FOR THE   PNEUMATIC SUPPLY DUCTS 1-2 AND 1-3 HAVE FUSELAGE INSULATION BLANKETS SEVERELY BURNED AROUND THE DUCT.  A/C FUSELAGE WAS INSTALLED WITH OLD TYPE OF INSULATION BLANKET. (P/N  3929452-2) BLANKET WAS NOT SECURED AND LAND ON TOP OF LT AND RT PNEUMATIC DUCTS LOCATED IN CAC AND CAUSED BLANKET TO BURN.  CORRECTIVE ACTION: PNEUMATIC DUCTS FOR SYSTEM 1 AND 3 IN CAC INSPECTED FOR ANY KIND OF CRACK AND NO DEFECT IS  NOTED. RECOVER DUCTS WITH HEAT RESISTANCE INSULATION BLANKET. OPS. AND LEAK CHECK GOOD PER CMM 20-20-01. EMP 435071, 224967, AND QA144239.
